# SDR AALA201604279010

- Difficulty date: April 13, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FLOORBEAM AT FRAME 66 & +Y1292.  REPLACED FLOORBEAM IAW SRM 51-42-11 & SRM 51-72-11.
